# SDR SWAA2017110617583

- Difficulty date: October 23, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 19,301 hours, 8,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 149A7519
- Condition: Corroded
- Location: Bs 727g-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727G TO 767, RBL 20.  REPAIRED  THE SUPPORT IAW SRM.
